# SDR SWIA200412888

- Difficulty date: February 9, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 5,807 hours, 4,491 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 725
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,716 hours, 4,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION SHORTLY AFTER TAKEOFF.  FOLLOWED QRH PROCEDURES AND CONTINUED TO FAT.  REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 27-00-00.  OPS CHECK GOOD.
